# SDR SWAA2020031942591

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 43,237 hours, 25,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**R2 DOOR AFT GIRT BAR FITTING LOOSE         RETORQUE AFT GIRT BAR FITTING ON R2 DOOR IAW AMM 25-66-02-400-801. 57900R 3-18-20.
